# SDR AU991004

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 2530 · Buffet/Galleys
- Part: Wire
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(AUS) AFT GALLEY POWER SUPPLY CABLES DAMAGED AND SHORT CIRCUITING SUSPECT DUE TO INSULATION BREAKDOWN.
